# SDR MASA200500694

- Difficulty date: September 4, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 4,119 hours, 2,856 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6587 PVR - FWD AND AFT LAVATORY SMOKE DETECTOR WARNING MESSAGES IN FLT.  MX RESET SYSTEM AND OPS CHECK NORMAL.
